# SDR AALA20100126TUL03

- Difficulty date: January 26, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 56,789 hours, 29,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN VERTICAL SUPPORT CRACKED AT STATION 927 BELOW SEAT TRACK NUMBER 2.  INSTALLED NEW VERTICAL SUPPORT AT STATION 927 BELOW SEAT TRACK NUMBER 2 PER SRM 51-01.
